RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 17, Issue 4(106)  


The geometry of infinite-dimensional spaces with a bilinear metric
Yu. P. Ginzburg, I. S. Iokhvidov
3
Unitary representations of nilpotent Lie groups
A. A. Kirillov
57

Scientific notes and problems
Some theorems on removable singularities
V. V. Grushin
111
On the existence of closed convex polyhdedra with arbitrary prescribed curvatures of vertices
A. A. Zil'berberg
119
Singular linear manifolds in spaces with an arbitrary Hermitian bilinear metric
I. S. Iokhvidov
127
On the single-valued analytic continuability of the resolvent of a bounded linear operator
G. M. Kesel'man
135
On the continuous dependence on the initial data and parameters of the solution of an optimal control problem
F. M. Kirillova
141
Convergent sequences of linear operators
P. P. Korovkin
147
On a class of univalent functions in the circle
M. F. Kotsur
153
On the deficiency index of a differential operator
F. A. Neimark
157
On certain radicals of automorphism groups
B. I. Plotkin
165
Algorithm problems in partially ordered groups
V. I. Frenkel'
173
On layer-finite rings
V. I. Shneidmyuller
181

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
187

Mathematical Events in the USSR
Boris Vladimirovich Gnedenko (photo)
Boris Vladimirovich Gnedenko (on his fiftieth birthday)
I. I. Gikhman, A. N. Kolmogorov, V. S. Korolyuk
191
Leonid Vital'evich Kantorovich (photo)
Leonid Vital'evich Kantorovich (in honour of his fiftieth birthday)
G. P. Akilov, B. Z. Vulikh, M. K. Gavurin, V. A. Zalgaller, I. P. Natanson, A. G. Pinsker, D. K. Faddeev
201
Meetings of the Leningrad Mathematical Society
217

Doctoral theses
Asymptotic methods in the theory of ordinary differential equations with small parameters multiplying the highest derivatives
A. B. Vasil'eva
225
Semigroups of transformations
L. M. Gluskin
233

Reviews and Bibliography
New books on mathematics
241
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019